• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Medication

Ems77

Ems77

New member
Joined
Nov 12, 2019
Messages
3
Location
Belfast
Hello,I'm recovering from anorexia and have lost weight and psychiatrist thinks it's a relapse although I hadn't intended on losing weight. I've reluctantly tried the olanzapine, I've heard it can cause weight gain. Was reassured it doesn't cause weight gain but might increase appetite..Anyone on it with experience
Much thanks in advance
Emma
 
Top